MathSciNet Relay Station
MathSciNet bibliographic data
MR2181 (2,10b) 48.0X
Coxeter, H. S. M. Regular and semi-regular polytopes. I. Math. Z. 46, (1940). 380–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement